On Almost Generalized Weakly Symmetric Kenmotsu Manifolds
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 2, pp. 5-15
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper aims to introduce the notions of an almost generalized weakly symmetric Kenmotsu manifolds and an almost generalized weakly Ricci-symmetric Kenmotsu manifolds. The existence of an almost generalized weakly symmetric Kenmotsu manifold is ensured by a non-trivial example.
This paper aims to introduce the notions of an almost generalized weakly symmetric Kenmotsu manifolds and an almost generalized weakly Ricci-symmetric Kenmotsu manifolds. The existence of an almost generalized weakly symmetric Kenmotsu manifold is ensured by a non-trivial example.
Classification :
53C15, 53C25
Keywords: Almost generalized weakly symmetric Kenmotsu manifolds; almost generalized weakly Ricci-symmetric Kenmotsu manifolds
Keywords: Almost generalized weakly symmetric Kenmotsu manifolds; almost generalized weakly Ricci-symmetric Kenmotsu manifolds
@article{AUPO_2016_55_2_a0,
author = {Baishya, Kanak Kanti and Chowdhury, Partha Roy and Mike\v{s}, Josef and Pe\v{s}ka, Patrik},
title = {On {Almost} {Generalized} {Weakly} {Symmetric} {Kenmotsu} {Manifolds}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {5--15},
year = {2016},
volume = {55},
number = {2},
zbl = {1365.53028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a0/}
}
TY - JOUR AU - Baishya, Kanak Kanti AU - Chowdhury, Partha Roy AU - Mikeš, Josef AU - Peška, Patrik TI - On Almost Generalized Weakly Symmetric Kenmotsu Manifolds JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 5 EP - 15 VL - 55 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a0/ LA - en ID - AUPO_2016_55_2_a0 ER -
%0 Journal Article %A Baishya, Kanak Kanti %A Chowdhury, Partha Roy %A Mikeš, Josef %A Peška, Patrik %T On Almost Generalized Weakly Symmetric Kenmotsu Manifolds %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2016 %P 5-15 %V 55 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a0/ %G en %F AUPO_2016_55_2_a0
Baishya, Kanak Kanti; Chowdhury, Partha Roy; Mikeš, Josef; Peška, Patrik. On Almost Generalized Weakly Symmetric Kenmotsu Manifolds. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 2, pp. 5-15. http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a0/